MathSciNet Relay Station
MathSciNet bibliographic data
MR2338412 (2008f:35297) 35Q35 (76A05 76D03)
Bothe, Dieter; Prüss, Jan $L\sb P$-theory for a class of non-Newtonian fluids. SIAM J. Math. Anal. 39 (2007), no. 2, 379–421.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement